Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Having nausea, changed consistency of stool, altered taste in mouth. Pregnancy chances?

okay well white goowey stuff has been in my stools and sometimes i get this weird taste in my mouth,sometimes i get weird stomatch feelings and feel like like im going to throw up for a long time but then after ten minutes or so the throwing up feeling goes away with a burp but comes back soon. i thought i was pregnant at first but i just got my period...what do you think is my case
Asked On : Mon, 27 Aug 2012
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Since you have got your period it is highly unlikely that you are pregnant.
The symptoms you experienced may be due to indigestion or may be due to worm infestation.
You may consult your physician, who may prescribe you antacid or pantaprazoles for your indigestion or he may deworm you using mebendazole if suspects worm infestation.
Answered: Mon, 27 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor